Repositorio de producción científica de la Universidad de Sevilla

Exponential behavior of solutions to stochastic integrodifferential equations with distributed delays


Advanced Search
Opened Access Exponential behavior of solutions to stochastic integrodifferential equations with distributed delays

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Diop, Mamadou Abdoul
Caraballo Garrido, Tomás
Ndiaye, Abdoul Aziz
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2015
Publicado en: Stochastic Analysis and Applications, 33(3), 399-412
Tipo de documento: Artículo
Abstract: In this work, we study the existence, uniqueness, and exponential asymptotic behavior of mild solutions to stochastic integrodifferential delay evolution equations. We assume that the non-delay part generates a C0-semigroup.
Tamaño: 158.9Kb
Formato: PDF

URI: http://hdl.handle.net/11441/29046

DOI: 10.1080/07362994.2014.1000070

Ver versión del editor

Show full item record


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)